On the Number of Solutions to the Equation $X^2=0$ in Triangular Matrices over a Finite Field
Funkcionalʹnyj analiz i ego priloženiâ, Tome 29 (1995) no. 1, pp. 82-87
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1995_29_1_a8,
author = {A. A. Kirillov},
title = {On the {Number} of {Solutions} to the {Equation} $X^2=0$ in {Triangular} {Matrices} over a {Finite} {Field}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {82--87},
year = {1995},
volume = {29},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1995_29_1_a8/}
}
TY - JOUR AU - A. A. Kirillov TI - On the Number of Solutions to the Equation $X^2=0$ in Triangular Matrices over a Finite Field JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1995 SP - 82 EP - 87 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/FAA_1995_29_1_a8/ LA - ru ID - FAA_1995_29_1_a8 ER -
A. A. Kirillov. On the Number of Solutions to the Equation $X^2=0$ in Triangular Matrices over a Finite Field. Funkcionalʹnyj analiz i ego priloženiâ, Tome 29 (1995) no. 1, pp. 82-87. http://geodesic.mathdoc.fr/item/FAA_1995_29_1_a8/
[1] Kirillov A. A., “Variations on the Triangular Theme”, Lie groups and Lie algebras: E. B. Dynkin's Seminar, Amer. Math. Soc. Transl. Ser. 2, 169, AMS, Providence, RI, 1995, 43–73 | MR
[2] Roger J. L., Proc. London Math. Soc., 24 (1893), 171–179 | DOI | MR
[3] Gasper Dzh., Rakhman M., Bazisnye gipergeometricheskie ryady, Mir, M., 1993 | MR | Zbl